# SDR HEEA076870

- Difficulty date: October 19, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,611 hours
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 407375005101
- Part serial: 0197
- Condition: Inoperative
- Location: Xmsn Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION OIL TEMP INDICATOR INOPERATIVE.
